Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 74, NWS Dodge City, KS

May 22, 2008Finney County, Haskell County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 22, 2008, 1:56 PM CDT for Finney County, Haskell County, Kansas. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2008, 1:56 PM CDT (18:56 UTC)
Expired
May 22, 2008, 3:00 PM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Haskell County, KS

The radar

The Dodge City radar (KDDC), 89 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 2:20 PM CDTHAIL 0.75Garden City, KS
May 22, 2:24 PM CDTHAIL 1Nne Garden City, KS
May 22, 2:42 PM CDTHAIL 1.2510 N Garden City, KS
May 22, 2:43 PM CDTHAIL 1.2510 N Garden City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:52 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1191 J/kg
Mixed-layer CIN
-320 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 221858
SVRDDC
KSC055-081-222000-
/O.NEW.KDDC.SV.W.0074.080522T1856Z-080522T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
156 PM CDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
  NORTH CENTRAL HASKELL COUNTY IN SOUTHWEST KANSAS.

* UNTIL 300 PM CDT

* AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 9 MILES SOUTH OF PLYMELL...MOVING NORTH AT 38   
  MPH. ANOTHER SEVERE STORM WAS LOCATED 10 MILES SOUTHWEST OF GARDEN 
  CITY.

* LOCATIONS IMPACTED INCLUDE...
  PLYMELL...
  GARDEN CITY...
  HOLCOMB...
  RURAL RESIDENCES OF NORTHERN HASKELL AND WESTERN FINNEY COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3825 10110 3825 10089 3823 10067 3759 10080
      3761 10099
TIME...MOT...LOC 1856Z 184DEG 33KT 3769 10089

$$

FINCH
3 follow-up statements
000 
WWUS53 KDDC 221915
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
215 PM CDT THU MAY 22 2008

KSC055-081-222000-
/O.CON.KDDC.SV.W.0074.000000T0000Z-080522T2000Z/
FINNEY KS-HASKELL KS-
215 PM CDT THU MAY 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTH CENTRAL HASKELL AND WESTERN FINNEY COUNTIES...

AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES SOUTH OF GARDEN CITY...MOVING NORTH AT 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3825 10110 3825 10089 3823 10067 3759 10080
      3761 10099
TIME...MOT...LOC 1915Z 185DEG 44KT 3792 10086

$$

FINCH
000 
WWUS53 KDDC 221935
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
235 PM CDT THU MAY 22 2008

KSC055-222000-
/O.CON.KDDC.SV.W.0074.000000T0000Z-080522T2000Z/
FINNEY KS-
235 PM CDT THU MAY 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTH CENTRAL FINNEY COUNTY...

AT 232 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL
FINNEY COUNTY...OR 9 MILES SOUTHEAST OF FRIEND...MOVING NORTH AT 51
MPH.

AT 224 PM THE PUBLIC REPORTED QUARTER SIZED HAIL IN GARDEN CITY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3808 10090 3823 10100 3825 10089 3824 10081
      3824 10080 3824 10079 3823 10067 3807 10081
TIME...MOT...LOC 1935Z 185DEG 44KT 3816 10083

$$

FINCH
000 
WWUS53 KDDC 221959
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT THU MAY 22 2008

KSC055-222009-
/O.EXP.KDDC.SV.W.0074.000000T0000Z-080522T2000Z/
FINNEY KS-
259 PM CDT THU MAY 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FINNEY COUNTY
EXPIRES AT 300 PM CDT...

THE STORM HAS EXITED THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3808 10090 3823 10100 3825 10089 3824 10081
      3824 10080 3824 10079 3823 10067 3807 10081
TIME...MOT...LOC 1959Z 185DEG 44KT 3845 10080

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:08 AM CDT, 9 hours 48 minutes earlier.

Area forecast discussion, May 22, 4:08 AM CDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
408 AM CDT THU MAY 22 2008

.DISCUSSION...

DAYS 1-2...

MANY CHALLENGES TO TACKLE FOR THE FIRST SEVERAL PERIODS. FIRST IS
THE POSSIBILITY OF SEVERE WEATHER INCLUDING THE THREAT FOR
SIGNIFICANT TORNADOES AND DAMAGING HAIL. SECOND IS VERY WINDY
CONDITIONS, ESPECIALLY IN THE WEST. FINALLY THE THIRD CONCERN IS
THE FIRE HAZARD IN THE WESTERN PART OF THE CWA.

EARLY THIS MORNING THE SURFACE ANALYSIS SHOWED A WARM FRONT
APPROACHING FROM THE SOUTH...WITH RAPIDLY INCREASING SURFACE
MOISTURE AS DEPICTED BY UPPER 60S DEW POINTS POISED TO MOVE INTO
SOUTHWEST KANSAS. IN THE UPPER ATMOSPHERE THERE WAS AN ENORMOUS
UPPER SYSTEM OVER THE INTER-MOUNTAIN REGION OF THE WEST. THE BIG
QUESTION TODAY WILL BE HOW FAR EAST THE ELEVATED MIXED LAYER WILL
GET. MOST OF THE MODELS DRY OUT THE LOWER BOUNDARY LAYER
SIGNIFICANTLY ALL THE WAY PAST DODGE CITY...DESPITE KEEPING A
SOUTH TO SOUTHEAST WIND COMPONENT ALL THE WAY INTO THE MIDDLE
REACHES OF THE ATMOSPHERE. NO DOUBT THERE WILL BE MIXING BUT I
HAVE DOUBTS OF HOW FAR EAST IT WILL GET. I WOULD TEND TO MOVE THIS
WEST ABOUT 50 TO 75 MILES.

INITIALLY THERE WILL BE A RELATIVELY STRONG CAP BUT THERE DOES
APPEAR TO BE A COLD POOL ROTATING THROUGH THE BASE OF THE UPPER
TROUGH AND EJECTING INTO THE PLAINS LATER TODAY. RAPID
DESTABILIZATION WILL TAKE PLACE THIS AFTERNOON. ALTHOUGH THE
MAJORITY OF THE TSRA WILL BE ALONG THE WARM FRONT WHICH BY THIS
AFTERNOON SHOULD BE WELL NORTH, THERE WILL LIKELY BE SUPERCELL
THUNDERSTORMS DEVELOPING ALONG THE DRY LINE WHICH SHOULD BISECT MY
CWA BY MAX HEATING OR ROUGHLY FROM WAKEENEY TO NEAR LIBERAL. SPC
HAS MUCH OF THE AREA IN A MODERATE RISK AND I AGREE WITH THIS
NOTION. AFTER SUNSET THE DRYLINE/MIXED LAYER SHOULD RETREAT
RAPIDLY WESTWARD. AS THE NOCTURNAL JET INCREASES AND A SPOKE OF
ENERGY ROTATES AROUND THE UPPER SYSTEM TO THE WEST (JET STREAK DYNAMICS),
THERE SHOULD BE ADDITIONAL THUNDERSTORMS AND SOME OF THESE SHOULD
BE FARTHER WEST THAN THE LATE AFTERNOON ACTIVITY.

FRIDAY WILL LIKELY BRING A REPEAT ACROSS MUCH OF MY AREA BUT
DETAILS ARE UNCERTAIN DEPENDING ON WHAT HAPPENS WITH BOUNDARIES
GENERATED BY THIS AFTERNOON AND TONIGHTS ACTIVITY.

WITH THE WIND ISSUE, IT APPEARS THAT THE STRONG WINDS ALOFT WILL
EASILY MIX TO THE SURFACE. WIND GUSTS COULD APPROACH HIGH WIND
CRITERIA IN THE WESTERN COUNTIES SO WILL HAVE TO MONITOR. FOR NOW
WILL CONTINUE THE WIND ADVISORY BUT WILL ALSO EXTEND IT EAST TO DDC.

THEN THE FIRE ISSUE EXISTS FOR THE FAR WEST. EVEN THOUGH THERE
HAS BEEN SOME GREENING DESPITE LIMITED MOISTURE THIS
SPRING...THERE APPARENTLY IS A FAIR AMOUNT OF DEAD GRASS (FUEL)
WITHIN THE SLOWLY GREENING VEGETATION. AS THE BOUNDARY LAYER MIXES
OUT RAPIDLY LATE THIS MORNING AND EARLY AFTERNOON...RELATIVE
HUMIDITIES WILL DROP TO 10 TO 15 PERCENT. WINDS WILL BE VERY
STRONG AND TEMPERATURES WILL APPROACH 90. THUS CONDITIONS WILL BE
SET FOR EXTREME FIRE DANGER.

DAYS 3-7...

THE MAIN FORECAST CHALLENGES IN THIS EXTENDED PERIOD ARE CHANCES OF
THUNDERSTORMS MAINLY IN THE LATE AFTERNOONS AND EARLY EVENINGS AND
POSITION OF COLD FRONT AND TEMPS ON TUESDAY.

THE NEW ECMWF CONTINUES TO SHOW A COLD FRONT GOING THROUGH ON
TUESDAY MORNING VERSUS THE WARMER AND SLOWER GFS. ALSO THE CANADIAN
IS A BIT FASTER WITH THE COLD FRONT. WILL CONTINUE WITH COOLEST
TEMPS NORTH AND WARMEST IN THE SOUTH AS A HEDGE AND CURRENT GRIDS
LOOK OK BUT MAY NEED MORE COOLING IN LATER SHIFTS. MEANWHILE AHEAD
OF THIS COLD FRONT WARM SOUTH WINDS WILL CONTINUE WITH UPPER LEVEL
FLOW FROM THE SOUTHWEST. COULD ALSO BE SOME SEVERE STORMS MAINLY IN
THE AFTERNOON AND EARLY EVENING ON SATURDAY AND SUNDAY ALONG AND
EAST OF A DRYLINE, HOWEVER 500MB TEMPS BEGIN TO WARM. WILL CONTINUE
WITH CURRENT GOING POPS TO COVER. LOWS WILL BE MILD WITH DEWPOINTS
IN THE 60S EAST. HAVE RAISED DAYTIME HIGHS A FEW DEGREES TO FIT
NEIGHBOR GRIDS AND FORECAST SOUNDINGS SHOW HIGHS AROUND 90 FROM
SATURDAY INTO MONDAY.

.AVIATION...

SURFACE WINDS WILL CONTINUE STRONG FROM 25 TO 35KTS AND SHIFT TO
MORE SOUTHERLY AS A WARM FRONT MOVES NORTH ACROSS SOUTHWEST KANSAS
TODAY. SEVERE THUNDERSTORMS SHOULD FORM NEAR THE WARM FRONT BY LATE
AFTERNOON IN THE HAYS REGION AND MAYBE JUST NORTH. ENOUGH SHEAR AND
INSTABILITY IS IN PLACE FOR SOME STRONG TORNADOS. LOOK FOR MFVR CIGS
THIS MORNING BECOMING VFR IN THE AFTERNOON EXCEPT IN SCATTERED
SEVERE THUNDERSTORMS IN THE HAYS TO NEAR DODGE CITY IN THE LATE
AFTERNOON AND EVENING. DEPENDING ON HOW FAR WEST THE DRYLINE
RETREATS COULD HAVE SOME SEVERE STORMS BY EVENING IN THE GARDEN CITY
TAF AREA ALSO THROUGH MIDNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  88  66  89  68 /  40  50  40  40
GCK  88  64  89  64 /  30  30  30  40
EHA  89  59  91  58 /  10  10  20  20
LBL  91  65  92  62 /  20  30  30  30
HYS  82  66  86  68 /  50  60  40  50
P28  86  70  89  70 /  30  50  30  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8
PM MDT/ THIS EVENING FOR KSZ061-062-074-075-084-085.

WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT
/6 PM MDT/ THIS EVENING FOR KSZ043-044-061>064-074>078-084>088.

&&

FN07/06
Hazardous weather outlook, May 22, 12:10 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1210 PM CDT THU MAY 22 2008

KSZ030-031-043>046-063>066-076>081-086>090-231000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
1210 PM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DRYLINE WILL BECOME THE FOCUS FOR THUNDERSTORM DEVELOPMENT AFTER 3
PM. THIS DRYLINE BY 3 PM WILL EXTEND FROM NEAR SCOTT CITY TO NEAR
LIBERAL. EAST OF THIS BOUNDARY THERE WILL BE A THREAT OF SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING VERY DAMAGING HAIL ALONG WITH THE
THREAT OF TORNADOES IN THE STRONGEST OF SUPERCELL THUNDERSTORMS.
CONDITIONS WILL BE SUFFICIENT THAT ANY TORNADO THAT MIGHT DEVELOP
COULD BECOME SIGNIFICANT AND LONG LIVED.

ALL PERSONS LIVING EAST OF SCOTT CITY TO NEAR LIBERAL ARE URGED TO
MONITOR THE LATEST UPDATES AND POSSIBLE WARNINGS. SHOULD A SEVERE
THUNDERSTORM OR TORNADO WARNING BE ISSUED FOR THE AREA...IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY SHOULD BE TAKEN.

THE THREAT FOR STORMS AND SEVERE HAIL WILL SHIFT WEST AFTER DARK. A
FEW TORNADOES CANNOT BE RULED OUT THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL SEVERE WEATHER IS EXPECTED FRIDAY AFTERNOON AND INTO THE
FIRST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED AFTER 3 PM...INITIALLY FROM NEAR SCOTT CITY
TO NEAR LIBERAL AND THEN INTO THE PRATT, LARNED AND HAYS AREA BY
EVENING. SPOTTERS MAY BE NEEDED LATE THIS EVENING FARTHER WEST.
ADDITIONAL ACTIVATION WILL BE NEEDED ON FRIDAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074-075-084-085-231000-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
457 AM CDT THU MAY 22 2008 /357 AM MDT THU MAY 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

BOTH A WIND ADVISORY AND A RED FLAG WARNING WILL BE IN EFFECT
TODAY. GUSTY SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH
WILL BE POSSIBLE LATE THIS MORNING AND CONTINUING INTO THIS
EVENING. IN ADDITION, RELATIVE HUMIDITIES WILL FALL TO LESS THAN
15 PERCENT AS TEMPERATURES CLIMB TO AROUND 90. THIS WILL RESULT IN
A HIGH FIRE DANGER.

THERE IS A CHANCE FOR A THUNDERSTORM OR TWO IN EASTERN
KEARNY...GRANT...AND STEVENS COUNTIES BY EARLY AFTERNOON. ANY STORM
THAT DOES FROM WILL HAVE THE POTENTIAL TO QUICKLY GO SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT WITH A
BETTER CHANCE SATURDAY NIGHT. SOME OF THESE COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NECESSARY ACROSS EASTERN KEARNY...GRANT
AND STEVENS COUNTIES.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

07/30

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:30 PM CDTWind AdvisoryDDCClark, Finney, Ford, Grant, Gray, Hamilton and 10 more23 hr
May 22, 2:41 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott49 min
May 22, 3:16 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell44 min
May 22, 3:28 PM CDTSevere Thunderstorm WarningDDCScott21 min
May 22, 3:35 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott40 min
May 22, 3:36 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell39 min
May 22, 3:57 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott48 min
May 22, 4:16 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane, Scott59 min
May 22, 4:39 PM CDTSevere Thunderstorm WarningDDCLane, Scott20 min
May 22, 4:39 PM CDTTornado WarningDDCFinney, Lane, Scott51 min
May 22, 5:32 PM CDTTornado WarningDDCLane, Ness, Trego43 min
May 22, 5:57 PM CDTSevere Thunderstorm WarningDDCLane, Scott28 min
May 22, 6:16 PM CDTTornado WarningDDCTrego44 min
May 22, 6:29 PM CDTSevere Thunderstorm WarningDDCLane, Ness14 min
May 22, 6:38 PM CDTSevere Thunderstorm WarningDDCFinney, Gray39 min
May 22, 6:53 PM CDTSevere Thunderstorm WarningDDCClark, Comanche67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.